# SDR SWAA2024071699790

- Difficulty date: June 9, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,823 hours, 39,213 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP WINDSCREEN LT SIDE FLASHLIGHT AT AFT GALLEY AREA (1 EA) 2024-357604<[01] REPLACED WINDSCREEN LT SIDE FLASHLIGHT AT AFT GALLEY AREA (1 EA) I.A.W. JOB CARD SWA 725-031-00-05Y SEE TTG8Q004FL4F STEP 2. A. (2) (F).;[02] REPLACED WINDSCREEN LT SIDE FLASHLIGHT AT AFT GALLEY AREA (1 EA) I.A.W. JOB CARD SWA 725-031-00-05Y SEE TTG8Q004FL4F STEP 2. A. (2) (F).
